# SDR FDEA200911063872

- Difficulty date: November 6, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP OTBD HINGE (FLAP MOUNTED) PIVOT LUG OTBD HOLE FOUND CORROSION.  LT INBD FLAP AFT OTBD HINGE PIVOT OTBD HOLE REWORKED IAW EA 1-5750-135627.   BUSHING FABRIACTED AND INSTALLED IAW EA 1-5750-135627. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 108.
